# SDR DALA2025032002106

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 63,507 hours, 33,138 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: 761A000004
- Part serial: 00983
- Condition: Faulted
- Location: Zone 100
- Part time: 83,960 hours, 31,095 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3102 - ATB - DUE TO AIR PACK 1 2 FAULT AND CAB PR EXCESS CAB ALT ECAM MESSAGES. CORRECTIVE ACTION: MAINTENANCE IN PROGRESS. (LP: 4392688)
